# SDR 99ZZZX3392

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Triple Indicator
- Part number: 12412111
- Condition: Inoperative
- Location: Cockpit
- Part time: 705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AN POWER-UP, NEEDLE STAYED AT ZERO IN FUEL TEMPERATURE, CABIN TEMP AND OAT.  REPLACED WITH SERVICEABLE UNIT.
